Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking stamlo Beta tablet for my blood pressure. Getting terrible head aches and high BP. Does Stamlo Beta related to low pulse rate ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I am taking stamlo Beta tablet for my blood pressure. These days I am getting terrible head aches and when I checked my BP, I found it is high but not very high, but my pulse is around 56 per minute. Does the low pulse rate has anything to do with my head ache? Does the intake of Stamlo Beta has anything to do with the low pulse rate ?
Posted Sat, 28 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Akhilesh Dubey 44 minutes later
Brief Answer:
This causes slow pulse,Headache may be unrelated.

Detailed Answer:

Thanks for using XXXXXXX

You are having High blood pressure and taking Stamlo beta and your blood pressure is reasonably controlled. Headache can be due to uncontrolled blood pressure or it may be due to other cause like migraine, too much stress.

Monitor blood pressure and if necessary increase the dose of medicine or another agent may be added. If problem of headache persist than a CT scan of head would help us to exclude any cause from inside head, if headache persists then a visit to Neurologist is warranted.

This drug contains two drugs namely Amlodipine and Atenolol which is Beta blocker and causes slow pulse rate. Your pulse is 56/min which is acceptable with this drug.

Hope this helps, if you have any further query please feel free to ask, I will be happy to help.

Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor